Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Weight gain, strong smelling urine, excessive sleepiness, depression after stopping birth control, no periods, negative pregnancy test. Cause?

I ve noticed since I stopped taking my birth control I ve been gaining weight and have a stronger smell to my pee I ve also been sleepy and depressed a lot I also how cramps in the lower right side in the front part of my stomach since sopping the birth control even when I m not on my period. I ve taken pregnancy at home test and they are negative also have had regular periods. Can these symptoms be linked to the stop of birth.control of should I be worried
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Dollhouse.., By stopping the pregnancy pills, will not lead to above symptoms...
since your periods are regular do not worry.. above symptoms are suggestive of hypothyroid..
get the thyroid profile done to rule out hypothyroidism..

Take care..
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor